MathSciNet Relay Station
MathSciNet bibliographic data
MR2114663 11B25 (11A07)
Chen, Yong-Gao Five consecutive positive odd numbers, none of which can be expressed as a sum of two prime powers. Math. Comp. 74 (2005), no. 250, 1025–1031.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement